# SDR MZZA2009042300052

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 31,155 hours, 11,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52122
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT BODY STATION 270 UPPER SURFACE HAS CORROSION BETWEEN LBL-4 TO RBL-4.  REPAIR CARRIED OUT IAW EC/RA NR 5311-01449, REV A.
